Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Carol20

Member
  • Posts

    50
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

About Carol20

  • Birthday 01/24/1988

Profile Information

  • Gender
    Female
  • Location
    New Zealand

Recent Profile Visitors

1277 profile views
  1. hey so i know its been a while since you posted but, if you ever check this, just curious as to what happened in the end? your doctor should absolutely have sent you for a blood test before prescribing you this stuff to check your liver function, pregnancy status (if you are female obviously) etc. its almost i would say negligent that they didnt!! and i am a health professional. if i had seen this post last year i would have probably suggested that you stop taking the accutane untill the source
  2. Hey wow so its been a crazy long time since I've posted on here, and not even sure if many people still read these but thought I'd give an update anyways. So I finished up my course in July of last year, so I was on the stuff for about 8 months. And it cleared my skin up perfectly! Not a pimple in sight. No oilyness, no blackheads etc. And it stayed that way untill about March this year. In January I moved to somewhere that is really humid and my skin started turning oily again - cue the return
  3. heya, thanx for commenting, i am really happy with my results, and you will be too trust me! it takes time, i know that once you start on this stuff your so excited for your skin to get better that every day you check to see how its going then get depressed when theres a bunch more blemishes, but its not an overnight cure (unfortunately). take progress pics so you can see the difference for yourself as after a while you start to forget how your skin was! i look back now and cant believe how disg
  4. 5 months hey so sorry i haven't kept up with this thing that well. anyway, all's good to report, its been 5 months now, and i've just been bumped up to 60mg per day, which is the max i can go on because of my weight. i didnt actually want to go up cuz of the side effects with my eyes, and getting rashes all over my arms, but my derm said he thinks its a good idea just to totally get rid of it all, and he thinks i should only have 2 months left, so fingers crossed my appointment on may 28th will
  5. 3 months hey so its 3 months and 1 week, so time for an update. im still breaking out a wee bit which is anoying, to be honest my skin was better on the lower 20mg dose! but i know that its just the gunk comming out so it should get better. iv been getting dry patches and rashes on my arms so have been moisturising heaps so it doesnt bother me much. however, my eyes r another story, they have been sore and red for weeks! not itchy or anything, its not hayfever, but sore like they get when your
  6. Hey so glad to hear you havn't been getting any more breakouts!! and your skin is definatly looking much softer. Even though you still have red marks, atleast you arn't having more breakouts to add to the red marks, so it can only get better from here!! take care Carol
  7. Hey so I'm 10 days off the 3 month mark, so just adding an update. I've been breaking out on the 40mg dose ! and not just little ones, I've had 4 cystic ones too. It seems to be settling down a bit now, but I've still got 2 on my left side. hopefully that'll be the end of that and it will clear up completely from now. oh also thanx so much for the comments people left, so glad to see people are noticing a difference!! I've also had heaps of comments from friends saying that my skin looks hea
  8. 2 months!!! Hey taners, time for the 2 month report! So, I've been bumped up to 40mg, even though I was quite keen to stay on 20mg cuz Ive had great results on that, my derm thought we'd just bump it up to give it a final kick. And 40mg is still low considering i weigh 52kg and you can have 1mg per kg. My next appointment isn't for 3 months so its at the next appointment that we'll see if I need to continue or if I can come off the stuff. I'm thinking I should be able to come off cuz my skin lo
  9. 2 months!!! Hey taners, time for the 2 month report! So, I've been bumped up to 40mg, even though I was quite keen to stay on 20mg cuz Ive had great results on that, my derm thought we'd just bump it up to give it a final kick. And 40mg is still low considering i weigh 52kg and you can have 1mg per kg. My next appointment isn't for 3 months so its at the next appointment that we'll see if I need to continue or if I can come off the stuff. I'm thinking I should be able to come off cuz my skin lo
  10. Beware of severe sunburn on accutane!!! hey guys, havn't posted in a while cuz i guess there wasn't much new to report. iv still been getting the odd blemish come up on the sides of my face, but forehead still clear, and not many blackheads left on my nose. but, i already knew that the accutane makes ur skin more photosensitive, so when i went to the beach the other day i was sure to slather on the sunscreen, and was only there for 3 hours, BUT i am burnt to a crisp!!! seriously, i have never b
  11. hey im also on 20mg, and im roughly 38 days into my course, and have noticed amazing results!! so i definatly agree that low doses work. i probably had morderate acne to begin with and had heaps of scarring and extremely oily skin. now its not oily at all, and today i only have 1 blemish. i think my derm mentioned i could go up to 40mg per day at my 3rd month appointment but to be honest if im having such great results at 20mg i dont see the point so might just stay on 20mg. glad to see other p
  12. hey yea i think its ok. iv been using hydration masks for a couple of weeks now while on accutane and my skin hasn't broken out at all from it. i just dont put any on my nose cuz of the blackheads. so you should be fine. hope your course is going well. Carol
  13. Hey guys so I'm five days into my second month. My derm appointment isn't till the middle of January but i had my first month blood test the other day and called my derm for the results today and it showed i have something called neutropenia which means a lower than normal white blood cell count. it's nothing major cuz iv only got mild neutropenia, and my derm is going to talk to me about it in Jan. also my cholesterol and triglycerol levels are raised, but still within the normal range. im putt
  14. hey hun, sorry to hear that your sick! sucks that you have to stop your course for a while but just make sure you get better, then you'l be back on the accutane and on your way to gorgeous skin in no time! take care of yourself cuz influenza is nasty stuff. hope you feel better soon. Carol xo
  15. hey hun, thanx for your comment . love the encouragment on this site ay! i totally know what you mean about the lack of sleep thing, iv just had 3 weeks of exams which just ended and i was going insane from lack of sleep so much so that my eyes were contantly red and sore n i was gettin real emo n just wanted to scream lol, yeiks!! anyways, i think what you have to do is just cancel all your appointments and take a sleep day. the day after my exams i had so much stuff id put on hold but i cancel
×